Ask now
Rated 5.0/5 based on 12 votes

Top
10
Doctor insights on: Tingling In Feet After Eating

Share
Dr. Mak Yousefpour
Board Certified, Podiatry
13 years in practice
643K people helped
1

1
Why do I get severe tingling in my feet after eating?

Dr. Mak Yousefpour
Board Certified, Podiatry
13 years in practice
643K people helped
Why do I get severe tingling in my feet after eating?

What kind of diet: If you vegan or vegetarian you may have deficiencies of Vit B12 or folic acid. This is known as Megaloblastic anemia and it may cause neuropathy (tingling) in feet. If not, then you need to check with your doctor for further evaluation. ...Read more

Get help from a doctor now ›
Dr. Crystal Twynham
Board Certified
28 years in practice
931K people helped
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified
28 years in practice
931K people helped
Continue
Dr. Dariush Saghafi
Board Certified, Neurology
28 years in practice
18M people helped
2

2
I've recently been feeling tingling in my feet. my moms diabetic I took one of her tests today two hours after eating and it was177 what does that mean?

Dr. Dariush Saghafi
Board Certified, Neurology
28 years in practice
18M people helped
I've recently been feeling tingling in my feet. my moms diabetic I took one of her tests today two hours after eating and it was177 what does that mean?

Get examined: Though the 177 you report sounds high two hours after eating its impossible to know the real significance since you didn test yourself in a truly fasting state. Doing a fingerstick a couple hours after a meal useful for people who already have a diagnosis of diabetes. You don't want to diagnose yourself strictly on that test result. I think an examination by a physician or neurologist would be appropriate. ...Read more

Get help from a doctor now ›
Dr. Crystal Twynham
Board Certified
28 years in practice
931K people helped
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified
28 years in practice
931K people helped
Continue
Dr. Dariush Saghafi
Board Certified, Neurology
28 years in practice
18M people helped
3

3
Burning and tingling in legs, feet, arms, and hands worse after eating chocolate. What could this be?

Dr. Dariush Saghafi
Board Certified, Neurology
28 years in practice
18M people helped
Burning and tingling in legs, feet, arms, and hands worse after eating chocolate. What could this be?

Neuropathy maybe: You will need a workup for your symptoms to include labs looking at kidney and thyroid function, sugar status, electrolytes, other vitamin and nutritional levels such as B12, folate, Vit. D, Calcium, Magnesium. Chocolate is causing an adverse reaction in your body not necessarily allergic. Look at this link: http://www.rightdiagnosis.com/f/food_additive_adverse_reaction_chocolate/intro.htm ...Read more

Get help from a doctor now ›
Dr. Howard Fox
Board Certified, Podiatry
37 years in practice
1M people helped
4

4
What does it mean if there is tngling in feet after eating?

Dr. Howard Fox
Board Certified, Podiatry
37 years in practice
1M people helped
What does it mean if there is tngling in feet after eating?

Are you a: Diabetic? If not, do you have other symptoms or diabetes like frequent thirst and urination? I ask because tingling in the feet is a common complaint of diabetics, and if you associate that with eating, it could be a spike in your blood sugar is responsible. Go first to your pmd, get some blood work and get checked out. There are other causes, but this is one of the more common. Good luck! ...Read more

Get help from a doctor now ›
Dr. Crystal Twynham
Board Certified
28 years in practice
931K people helped
Get help from a specialist now
Continue
Dr. Eric Kusher
Board Certified, Holistic Medicine
33 years in practice
101K people helped
5

5
Taking 1000mcg sublingual B12 and 14mg iron for last 5 days. after taking within a hour getting tingling in feet and hands. lasts all day. b12?

Dr. Eric Kusher
Board Certified, Holistic Medicine
33 years in practice
101K people helped
Taking 1000mcg sublingual B12 and 14mg iron for last 5 days. after taking within a hour getting tingling in feet and hands. lasts all day. b12?

Possibly: Could be the B-12, or if you are taking a B-complex or Niacin also could cause this. Best to take methylated B-12 (Methylcobalamin) as best assimilated and utilized. ...Read more

Get help from a doctor now ›
Dr. Jeffrey Kass
Board Certified, Podiatry
23 years in practice
58M people helped
6

6
I increased my dose crestor from 5 to10mg then I started having numbness and tingling in feet and hands. How long for it to resolve after stopping ?

Dr. Jeffrey Kass
Board Certified, Podiatry
23 years in practice
58M people helped
I increased my dose crestor from 5 to10mg then I started having numbness and tingling in feet and hands. How long for it to resolve after stopping ?

Unknown: For a few reasons - it may coincidental and not related to the crestor. You may want to take certain vitamins that are known to encourage healthy nerve function like the b's. ...Read more

Get help from a doctor now ›
Dr. Michio Abe
Board Certified, Internal Medicine
21 years in practice
4M people helped
8

8
What causes burning and tingling in feet?

Dr. Michio Abe
Board Certified, Internal Medicine
21 years in practice
4M people helped
What causes burning and tingling in feet?

Neuropathy: Sounds like neuropathic pain. Peripheral neuropathy of various causes, including diabetes, prediabetes, alcoholism and B12 deficiency, can be experienced as burning and tingling in feet. It would be a good idea for you to be checked by a doctor. ...Read more

Get help from a doctor now ›
Dr. Wenjay Sung
Board Certified, Podiatry
9 years in practice
3M people helped
9

9
Can tingling in feet be a sign of diabetes?

Dr. Wenjay Sung
Board Certified, Podiatry
9 years in practice
3M people helped
Can tingling in feet be a sign of diabetes?

Not necessarily: Tingling in the feet could mean neuropathy (nerve damage) from a lot of different reasons. Back pain, radiculopathy, alcoholism, syphillis, leprosy, etc could all cause neuropathy. Also, nerve impingement at the foot itself from swelling or trauma could cause tingling. If you are concerned about diabetes, best to get your blood sugar checked. Hope this helps! ...Read more

Get help from a doctor now ›
Dr. Alan Ettinger
Board Certified, Podiatry
44 years in practice
4M people helped
10

10
Dizziness unblanced tingling in feet?

Dr. Alan Ettinger
Board Certified, Podiatry
44 years in practice
4M people helped
Dizziness unblanced tingling in feet?

I: Do not believe your symptoms are related. That said i would see your family dr. ...Read more

Get help from a doctor now ›

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Crystal Twynham
Board Certified,
28 years in practice
931K people helped
Continue
85,000 doctors available
Find us on Facebook